Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homotopy type finiteness theorems for certain precompact families of Riemannian manifolds


Author: Takao Yamaguchi
Journal: Proc. Amer. Math. Soc. 102 (1988), 660-666
MSC: Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1988-0928999-X
MathSciNet review: 928999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider a precompact family of Riemannian manifolds with respect to the Hausdorff distance, and prove the homotopy type finiteness of elements in the family. This is an extension in the homotopy type version of the Cheeger and Weinstein finiteness theorems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928999-X
Article copyright: © Copyright 1988 American Mathematical Society